# SDR R017794

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: General aviation
- Aircraft: SJ3R
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: D7745
- Condition: Broken
- Location: Propeller Hub
- Part time: 3,791 hours
- Component: Propeller, Hartzl, HCE4A3J
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PROP WAS REMOVED FOR LOOSE BLADE. PROP WAS OVERHAULED BY MFG SERVICE CENTER ON 10/7/03 AND INSTALLED NEW D-7745 BEARINGS AT THAT TIME.  HUB SIDE BEARINGS ON BLADES 2 AND 3 ARE CRACKED CIRCUMFERENTIALLY. HUB SIDE BEARING ON BLADE 4 IS BROKEN.
